# SDR SWAA2012041603150

- Difficulty date: March 27, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,207 hours, 41,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BS 909, STR 22R.  REMOVED AND REPLACED SPLICE IAW SRM AND DWG.
